# SDR CALA9901227

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME SHEAR TIES CORRODED AT STA 720B, STRINGER 28L-28R, STA 720C, S28L-28R, AND STA 720F, S25R-27R.  THE SHEAR TIES WERE REMOVED AND REPLACED IAW SRM 51-10-1, 51-10-6, 53-10-4, 51-30-2.
